# SDR MALA080093

- Difficulty date: May 5, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 26,187 hours, 28,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2158
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING POWER SUPPLY 21LN AND 23LN FAILED TASK CARD 335003.  REMOVED AND REPLACED POWER SUPPLY'S AT 23 LN P/N ON/OFF 3301-51 IAW AMM 33-50-10 23LN S/N OFF 2158 S/N ON 2059.
